arrow-right cart chevron-down chevron-left chevron-right chevron-up close menu minus play plus search share user email pinterest facebook instagram snapchat tumblr twitter vimeo youtube subscribe dogecoin dwolla forbrugsforeningen litecoin amazon_payments american_express bitcoin cirrus discover fancy interac jcb master paypal stripe visa diners_club dankort maestro trash

Questions & Answers

Adverse reaction to Hash

by HelloMD

3 years ago


Questions & Answers

Adverse reaction to Hash

by HelloMD

3 years ago


Last night I had an adverse reaction to Hash and had to go to the hospital. Nearly immediately after smoking a bowl of shake with a little Hash sprinkled on top, I became paranoid and started experiencing hallucination, nausea, shaking, etc. I felt like I was going to die. Super freaked out! I have smoked from time to time and never had this issue before. At the hospital, they gave me a dose of Ativan - worked like a charm - I nearly immediately calmed down, closed my eyes and started feeling better. Total time of ordeal about 120 min. Anyone else ever experienced this? Can't be that rare can it?


Answers


Answer - Dr Andrew Vanderveer twitter = @andyvanderveer facebook = andyvanderveer

You are not alone my friend. Cannabis (especially concentrated forms) can cause severe anxiety and nausea in some individuals. While it may be very distressing and scary, the adverse effects of cannabis are not dangerous. You may feel as though you are going to die, but rest assured that NO ONE has ever overdosed from cannabis. Do you know the contents of the hashish? It may have been mixed with other substances. You may also have experienced cannabis hyperemesis syndrome, which can be relieved with a hot shower or bath. Also CBD has been shown to be a helpful antidote to THC over-intoxication. Make sure you are well hydrated, well rested and that the set and setting are comfortable and safe.


Shopping Cart